Alert archive / Tennessee / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 211, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 27, 2000, 2:40 PM CDT for Bedford County, Marshall County, Tennessee. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2000, 2:40 PM CDT (19:40 UTC)
- Expired
- Jun 27, 2000, 3:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Nashville, TN
- Area
- Whole counties
Counties Bedford County, TN, Marshall County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
066 WUUS54 KOHX 271940 SVRBNA TNC003-117-272015- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 240 PM CDT TUE JUN 27 2000 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN BEDFORD COUNTY IN TENNESSEE MARSHALL COUNTY IN TENNESSEE THIS INCLUDES THE CITY OF LEWISBURG * UNTIL 315 PM CDT * AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER LEWISBURG...MOVING NORTHEAST AT 30 MPH. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. GO TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS $$ DICKSON 15
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 9:30 AM CDT, 5 hours 10 minutes earlier.
Area forecast discussion, Jun 27, 9:30 AM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 930 AM CDT TUE JUN 27 2000 FRONTAL BOUNDARY SLIDING SLOWLY SWARD EARLY THIS AFTERNOON. PRECIP JUST ALONG BOUNDARY POPPING WHILE HEAVIER STUFF ACROSS SRN/ERN ZONES POPPING ALONG PRE-FRONTAL TROF. BOUNDARY STILL PROGGED TO MOVE JUST TO THE S OF THE CWA TONIGHT BEFORE GETTING CAUGHT-UP IN DEVELOPING PLAINS LOW AND RETURNING AS A WARM FRONT WED AFTERNOON. UPPER SUPPORT STILL QUITE WEAK THROUGH 00Z THU...WITH DEEPEST MOISTURE STILL MOSTLY LOW-LEVEL. BOUNDARY HANGING IN THE VICINITY WILL BRING A CONTINUATION OF SCATTERED PRECIP ACROSS THE AREA TONIGHT AND WED...ESPECIALLY S. UNUSUAL MID/UPPER SUMMERTIME TROFS DROPPING INTO THE REGION LATE WED AFTERNOON/EVENING...BRINGING SOME DECENT UPPER SUPPORT TO LOW-LEVEL BOUNDARY. PROCESS OF LOW-LEVEL BOUNDARY...DESTABILIZING AIRMASS AND CONTRIBUTION OF H3 DIVERGENCE SHUD RESULT IN WIDESPREAD DEVELOPMENT WED NIGHT AND ON INTO THU. SE REGION TROFS AND PRETTY DECENT SURFACE HIGH WILL TRY TO DRIVE FRONT EAST OF THE CWA THU...BRINGING A DYING TREND TO THE AREA BUT EXPECT THIS PROCESS WILL TAKE SOME TIME. MODELS DISPLAYING SEVERAL DIFFERENCES 12Z THU SO EXPECT TO SPILT THE DIFFERENCE...LEAVING POPS IN FA-WIDE...LEANING HARDER ON THE PLATEAU. 07 BNA 67/85/67/78 4475 CSV 63/81/64/75 5476 .BNA...NONE.
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 3:30 PM CDT | Flash Flood Warning | OHX | Lawrence, Wayne | 2 hr |
| Jun 27, 4:26 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Smith | 34 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.